MathSciNet Relay Station
MathSciNet bibliographic data
MR168653 (29 #5911) 20.40
Thompson, John G. Fixed points of $p$-groups acting on $p$-groups. Math. Z. 86 1964 12–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement